FDA Approved Drugs and User Comments: CEFDINIR

User Comments:


For Tonsillitis/Pharyngitis: “Our 12 year old was given this for his tonsillitis and he has seen no reprieve whatsoever. He has actually gotten worse. He was checked for strep and two strains of the flu so I’m assuming the doctor gave him the right medicine however he was not checked for the third strain of flu that is going around.Feeling sad to see my boy feeling worse. Probably need to go back to the Doc.”

Mamashell March 2, 2018


For Sinusitis: “I was given 300mg of Cefdinir 2x a day for 10 days. It took awhile to actually start working, and everything was going fine until day 9 of antibiotics. I started itching, but didn’t think much of it as I have dry skin. However, I have completed all of my medicine and my itching has gotten worse. I would not recommend this medicine. I have NEVER had a reaction to medication before.”

Kay February 26, 2018


For Bronchitis: “I’m a bit confused as to why the Dr would give this to me when I have a severe allergy to penicillin. Last time I took penicillin I woke up in my neighbors driveway, waken by emergency medical technicians (EMTs) and my mother. I took this medicine trusting my Dr and pharmacist and am suffering on the first dose. Headache, dizziness, body aches, stiff neck, insomnia, back killing me, legs and feet swollen. On my way to the ER to raise hell and find out why they AND the pharmacist did not tell me this was a crossed hyper-sensitivity medicine to penicillin! Would have been nice to have a heads up. Bronchitis, sinusitis and both ears infected and now all of this from what was supposed to help cure me. This medicine in my opionion is a danger to all people who are allergic to penicillin. You would think a Dr or pharmacist would at least give you a heads up. Ugh.”

BettieS February 21, 2018


For Sinusitis: “Terrible stomach pain and intense vomiting. Tried this drug twice and it happened twice. Same when my daughter used it. Bad drug. Don’t know how they can sell this.”

Sars February 18, 2018


For Sinusitis: “1.5hours after first dose.. SEVERE stomach pain , projectile vomiting and water diarrhea for 6 hours, severe chills and sweating, panic, hyperventilating. I am 48 and not new to vomiting etc! This was unlike any other episode. Hospitalized for 3 days! Dr brushed it off as flu! Tried a dose last night for new sinus infection and Severe cramping and vomiting started within 3 hours of 1 dose! I will refuse this medication in the future!”

cjmc06 February 14, 2018


Omnicef (cefdinir) for Pneumonia: “My sister’s pediatrician gave her this antibiotic to treat her FLU … my sister is 15 years old but had has a Rare syndrome and she is still like a baby! She got very bad stomach pain, black stool and the worst part ! We almost lost her by a seizure! She haven’t had a seizure in 10 years! Horrible experience ! Never recommending this!”

Francheskamc (taken for less than 1 month) February 13, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.